Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A simple proof of the theorem of P. J. Cohen


Authors: Takashi Itô and Ichiro Amemiya
Journal: Bull. Amer. Math. Soc. 70 (1964), 774-776
DOI: https://doi.org/10.1090/S0002-9904-1964-11233-7
MathSciNet review: 0167590
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191-212. MR 133397
  • 2. H. Helson, Note on harmonic functions, Proc. Amer. Math. Soc. 4 (1953), 686-691. MR 58027
  • 3. H. Helson, On a theorem of Szegö, Proc. Amer Math. Soc. 6 (1955), 235-242. MR 74504
  • 4. W. Rudin, Idempotent measures on abelian groups, Pacific J. Math. 9 (1959), 195-209. MR 105593
  • 5. W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 152834


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11233-7

American Mathematical Society